health

AstraZeneca vaccine side effects: Reports of 'life-threatening' capillary leak syndrome


There has been seven cases of capillary leak syndrome – where blood leaks from small blood vessels into the body. The MHRA have said they will “continue to monitor this issue closely”. Is it dangerous? The National Organisation for Rare Disorders (NORD) warned attacks usually require “emergency care”, so yes, it would seem it’s dangerous. When the blood leaks out from the capillaries, there may be a rapid fall in blood pressure – and this can be “life-threatening”.

Specifically, the blood clot is known as cerebral venous sinus thrombosis (CVST) occurring together with low levels of platelets (thrombocytopenia).

People who experienced this extremely rare side effect after their first dose of AstraZeneca are advised not to have another AstraZeneca jab.

From four days after your first AstraZeneca jab, if any of the following occurs, do seek medical attention:

  • A severe headache that is not relieved with simple painkillers or is getting worse or feels worse when you lie down or bend over
  • An unusual headache that may be accompanied by blurred vision, confusion, difficulty with speech, weakness, drowsiness or seizures (fits)
  • Rash that looks like small bruises or bleeding under the skin beyond the injection site
  • Shortness of breath, chest pain, leg swelling or persistent abdominal (tummy) pain.

Since the easing of Covid restrictions, the number of people testing positive for the disease has climbed in the past seven days by 20.5 percent.

This increase in infections has been reflected in the number of deaths, which has also increased by 14 percent in the past week.

The number of people admitted to hospital has also been on the rise, with 826 new patients in hospital.

These trends can be interpreted as troublesome, which may mean the June 21 date might be postponed.





READ SOURCE

Leave a Reply

This website uses cookies. By continuing to use this site, you accept our use of cookies.  Learn more